I M On The Depo Shot And My Shot Is
Could be thickned endometrial shedding as you are due for the shot
Welcome to Ask A Doctor Service,
After going through your query my opinion is, the spotting you have noticed maybe due to thickened endometrial shedding, this can happen while you are birth control pills/depo preperation.
My advice to you is to take the next shot of depo provera and consult yout gynaecologist without delay.
We need to also rule out if there is excessive endometrial thickening or any other abnormality.
Pregnancy is unlikely if you have been regular with your depo shots and pregnancy test has come back negative.
Best way to confirm if it is due to pregnancy is to do a serum beta hcg test.
The Zantrex 3 you are taking for weight loss is a herbal product, hence it is difficult to say if it can cause such spotting, can't be sure of it, it maybe the culprit too.
The best course of action is for you to consult your gynecologist and get yourself looked at, that will clear all the doubts.
I hope this answers your query.
Feel free to write back if you need any more clarification.